ArticleInterventional neuroradiology : journal of peritherapeutic neuroradiology, surgical procedures and related neurosciences2015
Coil herniation following intra-arterial verapamil infusion for the treatment of cerebral vasospasm: Case report and literature review.
Article in Interventional neuroradiology : journal of peritherapeutic neuroradiology, surgical procedures and related neurosciences, 2015. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 4 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
6 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Complications associated with intra-arterial infusion of vasodilator agents for the treatment of vasospasm associated with a ruptured cerebral aneurysm are extremely rare. We present the case of a patient who developed left lower extremity monoplegia following intra-arterial infusion of verapamil for treatment of diffuse cerebral vasospasm, 6 days after initially undergoing treatment of a ruptured right A1-2 junction aneurysm. A repeat angiogram following this intra-arterial vasodilator treatment demonstrated a coil loop which had herniated into the right A2 artery. Herein, we describe a previously unreported complication which occurred following intra-arterial pharmacologic vasospasm treatment, review the existing literature, and suggest potential causes and treatment options.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.